# SDR 7AHR5483122

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1302
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN AFT CARGO BAY BS 1302, LONGERON 28L IS CORRODED.  REMOVED CORRODED INTERCOSTAL, FABRICATED NEW INTERCOSTAL ANDF INSTALLED IAW SRM 51-30-2, 51-10-3, 51-10-2 & 51-30-1.
